# SDR 07FDEA02102

- Difficulty date: June 10, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 16,446 hours, 8,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5327049020000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPT BETWEEN FR 65 AND FR 68, 37" RIGHT OF BL SEAT TRACK CORRODED REMOVED CORROSION IAW A300-600 SRM 51-73-10, ORIGANAL THICKNESS.136.  REMAINING .086. REMOVED .048 FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 53-10-16 FIG 102.  REMOVED SEAT TRACK BETWEEN FR 65 AND FR 68 IAW A300-600 SRM 51-40-21MATERIAL ID FOR SEAT TRACK P/N A532740050053 PO NR 575719 IAW A300-600 SRM 53-10-16.  LOCATED AND DRILLED HOLES IAW A300-600 SRM 51-40-44.  PRIMED NEW SEAT TRACK IAW A300-600 SRM 51-21-10.  PAINTED NEW SEAT TRACK IAW A300-600 SRM 51-23-10.  INSTALLED NEW SEAT TRACK IAW A300-600 SRM 53-10-16 FIG 201.
